# SDR PNSA001202

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035PP18
- Part serial: 4167
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED ALTIMETER APPEARED TO BE STUCK. THIS WAS CONFIRMED BY CROSS REFERENCEING THE CO-PILOT AND GPS ALTIMETERS.  REPLACED FAULTY ALTIMETER.
